A short CV

Born 05/31/1968 in Grenoble (France). Married, 3 children: Liséa, born 19/01/2011, Arthur and Gaspard, both born 3/12/2012.
Address: Department of Mathematics, University of Luxembourg, 6 Av. de la Fonte, L-4364 Esch-Belval, Luxembourg.
Email: jean-marc.schlenker@uni.lu
Homepage: http://math.uni.lu/schlenker

Academic qualifications

Professional history

Selected administrative responsibilities

Selected scientific responsibilities

Editorial boards

Selected publications

  1. No Ensemble Averaging Below the Black Hole Threshold. Jean-Marc Schlenker, Edward Witten. J. High Energy Physics 07(2022)143 (25th Anniversary Special Issue).
  2. Polyhedra inscribed in a quadric. Jeffrey Danciger, Sara Maloni, Jean-Marc Schlenker. Inven- tiones Mathematicae 221 :1(2020), 237-300.
  3. Fixed points of compositions of earthquakes. Francesco Bonsante, Jean-Marc Schlenker. Duke Math. J. 161 :6(2012) 1013–1056.
  4. Maximal surfaces and the universal Teichmüller space. Francesco Bonsante, Jean-Marc Schlen- ker. Inventiones Math. 182(2010) :279-333.
  5. A symplectic map between hyperbolic and complex Teichmüller theory. Kirill Krasnov, Jean- Marc Schlenker. Duke Mathematical Journal 150(2009) :2, 331-356.
  6. Hyperbolic manifolds with convex boundary. Jean-Marc Schlenker. Inventiones mathematicae 163(2006):1, 109-169.